“B” of BEAM

Hi all,

I had a good night with one exception. I received benadryl IV. Never had an issue with it in the past. Had a “paradoxical” reaction. That was about 11pm last night. The hair on my arms is still standing up straight this morning and have strange sensations running across my body and tingling/hypersensitivity of nerves. Not a big deal, just odd and a bit uncomfortable. Having trouble sitting or staying still.

I’m going to be receiving the “B” of the beam chemo in a few minutes. I was told the next few hours will be interesting. It is based in alcohol and will cause a hangover. Don’t like hangovers. So they are going to premed me with all manner of strange meds and I am limited to bed for several hours.
I’ve got my phone off for right now, want to get through the next few hours without fielding phone calls. I’ll turn on the phone this afternoon. Hope you understand.
The food here is amazing, the room is great. The wi-fi is erratic, keeps shutting off every few minutes and I have to log back in again, and again, and again.
I’ll give a report later as to how the chemo goes and when I turn my phone on again.
-Robert

About Robert I Baxter

Greatest Commandment is #1. Follower of Jesus, husband, father, RN, love photography, cancer survivor of Burkitt's twice (2008 & 2014). Stem Cell transplant November 2014. Work in a neonatal ICU.
This entry was posted in chemotherapy, healing, hope, lymphoma and tagged , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s